Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 40, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Nov 26, 2016, 4:15 AM EST. It took effect at Nov 27, 2016, 4:00 AM EST. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2016, 4:15 AM EST (09:15 UTC)
- In effect from
- Nov 27, 2016, 4:00 AM EST
- Expired
- Nov 29, 2016, 10:00 AM EST
- In force
- 54 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
252 WHUS72 KMLB 260915 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 415 AM EST SAT NOV 26 2016 AMZ572-575-280600- /O.NEW.KMLB.SC.Y.0040.161127T0900Z-161128T2100Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 415 AM EST SAT NOV 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 4 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 4 PM EST MONDAY. * WINDS...NORTHEAST 20 TO 25 KNOTS LATE TONIGHT, BECOMING EAST AROUND 20 KNOTS SUNDAY EVENING. * WAVES/SEAS...BUILDING TO 6 TO 8 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-280600- /O.NEW.KMLB.SC.Y.0040.161127T0900Z-161128T0600Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 415 AM EST SAT NOV 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 1 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 1 AM EST MONDAY. * WINDS...NORTHEAST 20 TO 25 KNOTS LATE TONIGHT, BECOMING EAST NEAR 20 KNOTS SUNDAY EVENING. * WAVES/SEAS...BUILDING TO 6 TO 8 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-280600- /O.NEW.KMLB.SC.Y.0040.161127T1500Z-161128T0600Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 415 AM EST SAT NOV 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 1 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 1 AM EST MONDAY. * WINDS...NORTHEAST 20 KNOTS LATE TONIGHT, BECOMING EAST SUNDAY EVENING. * WAVES/SEAS...BUILDING TO 5 TO 7 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-280600- /O.NEW.KMLB.SC.Y.0040.161127T1500Z-161128T2100Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 415 AM EST SAT NOV 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 4 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 4 PM EST MONDAY. * WINDS...NORTHEAST AROUND 20 KNOTS LATE TONIGHT, BECOMING EAST SUNDAY EVENING. * WAVES/SEAS...BUILDING TO 6 TO 7 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CRISTALDI
4 follow-up statements
061 WHUS72 KMLB 270842 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 342 AM EST SUN NOV 27 2016 AMZ572-575-281800- /O.CON.KMLB.SC.Y.0040.161127T0900Z-161128T2100Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 342 AM EST SUN NOV 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY... * WINDS...NORTHEAST 20 KNOTS... BECOMING EAST SUNDAY EVENING. * WAVES/SEAS...BUILDING TO 6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-280600- /O.CON.KMLB.SC.Y.0040.161127T0900Z-161128T0600Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 342 AM EST SUN NOV 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WINDS...NORTHEAST 20 KNOTS...BECOMING EAST SUNDAY EVENING. * WAVES/SEAS...BUILDING TO 6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-280600- /O.CON.KMLB.SC.Y.0040.161127T1500Z-161128T0600Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 342 AM EST SUN NOV 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 1 AM EST MONDAY... * WINDS...NORTHEAST 20 KNOTS... BECOMING EAST SUNDAY EVENING. * WAVES/SEAS...BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-281800- /O.CON.KMLB.SC.Y.0040.161127T1500Z-161128T2100Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 342 AM EST SUN NOV 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM EST MONDAY... * WINDS...NORTHEAST AROUND 20 KNOTS... BECOMING EAST SUNDAY EVENING. * WAVES/SEAS...BUILDING TO 6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
087 WHUS72 KMLB 272044 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 344 PM EST SUN NOV 27 2016 AMZ552-281530- /O.EXT.KMLB.SC.Y.0040.000000T0000Z-161128T2100Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 344 PM EST SUN NOV 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST MONDAY... * WINDS...EAST 15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-281530- /O.EXT.KMLB.SC.Y.0040.000000T0000Z-161129T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 344 PM EST SUN NOV 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS...EAST AROUND 20 KNOTS. * WAVES/SEAS...6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-281530- /O.CON.KMLB.SC.Y.0040.000000T0000Z-161128T2100Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 344 PM EST SUN NOV 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY... * WINDS...EAST 15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
732 WHUS72 KMLB 281522 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1022 AM EST MON NOV 28 2016 AMZ570-572-575-282100- /O.EXT.KMLB.SC.Y.0040.000000T0000Z-161129T1600Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1022 AM EST MON NOV 28 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST TUESDAY... * WINDS...EAST AROUND 20 KNOTS. * WAVES/SEAS...6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-555-282100- /O.CON.KMLB.SC.Y.0040.000000T0000Z-161128T2100Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 1022 AM EST MON NOV 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...EAST 15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
522 WHUS72 KMLB 290818 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 318 AM EST TUE NOV 29 2016 AMZ570-572-575-291500- /O.EXT.KMLB.SC.Y.0040.000000T0000Z-161129T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 318 AM EST TUE NOV 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...SOUTHEAST AROUND 15 TO 20 KNOTS. * WAVES/SEAS...UP TO 7 FEET THROUGH LATE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 25, 9:35 PM EST, 6 hours 40 minutes earlier.
Area forecast discussion, Nov 25, 9:35 PM EST, 6 hours 40 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 935 PM EST Fri Nov 25 2016 .DISCUSSION... Current-Sat...Evening KXMR sounding came in with a PWAT of only 0.88 inches. Water vapor imagery also shows that the mid/upper levels across the Florida peninsula remain fairly dry. 915MHZ Cape wind profilers show L/V winds above the surface thru 10.0Kft. A weak frontal boundary has pushed into the FL Panhandle and southern GA this evening. This feature will continue to push slowly southward overnight and through ECFL on Sat. With such a weak moisture profile it will be hard to squeeze out any meaningful precipitation over land. Continue with a SCHC for showers over the local coastal waters overnight into Sat. Biggest weather concern for the near term remains whether any fog will develop overnight or not. Will continue with the patchy wording in the grids/zones for now. Winds will become NW/N on Sat behind the front with speeds nearing 10-15 mph in the afternoon. Overnight lows mainly in the U50s to L60s areawide. Highs on Sat generally in the U70s to near 80 degrees, except M70s along the Volusia coast. && .AVIATION...Generally VFR, outside of any possible patchy fog development overnight/early Sat morning and confidence in this remains low. MVFR-IFR vsbys possible if any fog develops. L/V winds overnight becoming NW/N, up to 10-15 kts in the afternoon, behind a weak cool front. && .MARINE...Current-Sat...Light winds over the coastal waters overnight becoming NW/N on Sat behind weak frontal boundary. Speeds will increase up to 15 kts in the afternoon behind the front, then in upwards of 20 kts over the Gulf Stream Sat night as a more significant wind surge slides southward. Seas 2-3 ft building to 3-4 ft, perhaps 5 ft well offshore Volusia coast, Sat afternoon and then 4-6 ft offshore Sat overnight. SCHC of showers. && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && Sedlock/Volkmer
Hazardous weather outlook, Nov 25, 6:25 PM EST, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 625 PM EST FRI NOV 25 2016 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-260900- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 625 PM EST FRI NOV 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .DENSE FOG/SMOKE IMPACT... PATCHY FOG WILL DEVELOP ACROSS INTERIOR PORTIONS OF EAST CENTRAL FLORIDA LATE TONIGHT. SOME FOG MAY BECOME DENSE LATE TONIGHT MAINLY NORTHWEST OF THE I 4 CORRIDOR. IF YOU ENCOUNTER DENSE FOG...SLOW DOWN...USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE BETWEEN YOUR CAR AND THE ONE IN FRONT OF YOU. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. WINDS AND SEAS ARE EXPECTED TO BUILD BEHIND A FRONT THAT WILL MOVE THROUGH SATURDAY MORNING, LEADING TO POOR BOATING CONDITIONS OVER THE ATLANTIC WATERS INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. 15
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.